Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child having excess rheum in eyes. Required treatment?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
my year old3 son has excess rheum in eyes since 2 days.why is it like that
Posted Tue, 22 Jan 2013 in Vision and Eye Disorders
Answered by Dr. Uma Rajah Ananth 24 minutes later
What do you mean by rheum in the eyes?
Do you mean eye discharge?
If so, is it watery or yellowish.?
Thick whitish or yellowish discharge is suggestive of infection and the child needs antibiotic eye drops.
Please give me the details that I asked for.
Take care
Dr uma
Above answer was peer-reviewed by
Follow-up: Child having excess rheum in eyes. Required treatment? 3 minutes later
it is more of whitish only doctor and it is there since 2 days and never it happened like this before.
Answered by Dr. Uma Rajah Ananth 19 minutes later
Do not worry.!
It is called conjunctivitis.
Eye infection may be viral or bacterial!
For now clean the eyes with clean and warm water and clean kerchief or preferably tissues!
Clean from inner part of eye to the outer end and then throw the wipes.
Morning go to the doctor and get antibiotic eye drops prescribed.
after examination.

Take care
Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor